# SDR USAASA04014

- Difficulty date: February 9, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJU - FLT 1266 - EN ROUTE PHL-SJU - DURNIG APPROACH, A BURNING ODOR WAS DETECTED IN BOTH THE CABIN AND COCKPIT.  NO SMOKE WAS OBSERVED.  THE AUTOPILOT DISCONNECTED AND THE GPS WAS LOST.  FROM 7,000 FEET UNTIL TOUCHDOWN, NOTICED THE ODOR IN THE COCKPIT.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED THE AVIONICS VENTILATION TEST.  A TEST OF THE ADIRU SYSTEMS, CPC 1 AND 2 TESTS, AND A CAT 3 TEST.  NO FAULTS WERE FOUND DURNG ANY OF THE TESTING.  (M)
